Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the observed rate of convergence of an iterative method applied to a model elliptic difference equation

Author: R. A. Nicolaides
Journal: Math. Comp. 32 (1978), 127-133
MSC: Primary 65N10
MathSciNet review: 0458932
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A proof is given of the fact that the rate of convergence of a multiple grid type of algorithm is $ O({h^{1/2}})$ in the case of a model elliptic difference equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N10

Retrieve articles in all journals with MSC: 65N10

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society